# SDR DALA2016121909940

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 69,795 hours, 52,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD BEAM AND STRAP SEVERAL AREAS OF CORROSION FROM STA 1154 TO STA 1211 ALSO BETWEEN SKIN LAYERS NEAR AFT DOOR STOP.  AFT CARGO THRESHOLD, BLENDED AFT BEAM LOWER SUPPORT FOUND WITHIN LIMITS PER SRM 53-01. REPLACED FWD BEAM LOWER SUPPORT ANGLE AND ALSO REPLACED THRESHOLD REPAIR STRAP (-9 SPACER) PER SRM 53-05 FIG. 123.
